# SDR AALA201508149005

- Difficulty date: August 13, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 48,217 hours, 17,517 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT TOP OF DECENT, TWO FLIGHT ATTENDANTS REPORTED A BURNING SMELL FROM 2 LT AFT GALLEY OVEN BAYS.  IT WAS A BIT INTERMITTENT 1ST FLIGHT ATTENDANT WENT BACK & COULD NOT SMELL IT, PILOTS AFTER LANDING DID NOT SMELL IT.  EITHER THE SMELL WAS STRONG & DISTINCT POSSIBLY SWEET & MAY HAVE CONTRIBUTED TO HEADACHES IN BOTH FLIGHT ATTENDANT WHO SMELLED IT.  ACCOMPLISHED JC 26L000221001, TROUBLESHOOT CABIN AIR QUALITY IAW MOC.  FOUND HEPTA FILTERS DIRTY & AFT GALLEY EXTRACT VENT FILTERS CLOGGED.  REPLACED HEPTA FILTERS IAW 21-21-41-401 & GALLEY FILTERS RESTORED AIR CIRCULATION IN AFT GALLEY NO ODOR FOUND AFTER ENGINE & APU RUN.
